Volume 20, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
An explicit model for the homotopy theory of finite-type Lie $n$–algebras

Christopher L Rogers

Algebraic & Geometric Topology 20 (2020) 1371–1429
Abstract

Lie n–algebras are the L analogs of chain Lie algebras from rational homotopy theory. Henriques showed that finite-type Lie n–algebras can be integrated to produce certain simplicial Banach manifolds, known as Lie –groups, via a smooth analog of Sullivan’s realization functor. We provide an explicit proof that the category of finite-type Lie n–algebras and (weak) L–morphisms admits the structure of a category of fibrant objects (CFO) for a homotopy theory. Roughly speaking, this CFO structure can be thought of as the transfer of the classical projective CFO structure on nonnegatively graded chain complexes via the tangent functor. In particular, the weak equivalences are precisely the L–quasi-isomorphisms. Along the way, we give explicit constructions for pullbacks and factorizations of L–morphisms between finite-type Lie n–algebras. We also analyze Postnikov towers and Maurer–Cartan/deformation functors associated to such Lie n–algebras. The main application of this work is our joint paper with C Zhu (1127–1219), which characterizes the compatibility of Henriques’ integration functor with the homotopy theory of Lie n–algebras and that of Lie –groups.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 3.230.144.31 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
homotopy Lie algebra, Lie $n$–algebra, category of fibrant objects, simplicial manifold
Mathematical Subject Classification 2010
Primary: 17B55, 18G55, 55U35
Secondary: 55P62
References
Publication
Received: 16 September 2018
Revised: 2 June 2019
Accepted: 1 October 2019
Published: 27 May 2020
Authors
Christopher L Rogers
Department of Mathematics and Statistics
University of Nevada, Reno
Reno, NV
United States